# SDR FDEA201805281328

- Difficulty date: May 28, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 81,208 hours, 19,361 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Failed
- Location: Landing Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 3 WHEEL ASSEMBLY FAILED ON TAXI OUT. RETURNED TO THE GATE FOR TRANSLOAD. REPLACED THE RT TRUCK ASSY AND THE NR 3 BRAKE AND WHEEL ASSY.
